Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
Nonlinear Algebraic Systems of Equations with Many Variables
Current Issue
Volume 3, 2015
Issue 1 (February)
Pages: 1-6   |   Vol. 3, No. 1, February 2015   |   Follow on         
Paper in PDF Downloads: 27   Since Aug. 28, 2015 Views: 1597   Since Aug. 28, 2015
Rakhshanda Dzhabarzadeh, Institute Mathematics and Mechanics of NAS Azerbaijan, Baku, Azerbaijan.
In this work the criterion for the existence of the common eigenvalues of the several operator pencils in Hilbert spaces is proved. The author gives the new manner for the study of nonlinear algebraic system of equations, when the number of equations is more or equal to the number of variables. For the studying of this problem the author uses essentially the criterion of the existence of the common solutions of the nonlinear several algebraic equations with many variables. With the help of the notion of the resultant for two polynomials the existence and the number of the common solutions of the nonlinear several algebraic systems of equations with many variables are determined.
Eigenvalue, Algebraic Equations, Resultant, Tensor Product, Space, Criterion
Balinskii A.I (Балинский) Generation of notions of Bezutiant and Resultant DAN of Ukr. SSR, ser.ph.-math and tech. of sciences, 1980, 2. (in Russian).
Dzhabarzadeh R.M. On existence of common eigen value of some operator-bundles, that depends polynomial on parameter. Baku.International Topology conference, 3-9 oct., 1987, Tez. 2, Baku, 1987, p.93.
Dzhabarzadeh R.M. On solutions of nonlinear algebraic systems with two variables. Pure and Applied Mathematics Journal, vol. 2, No. 1, pp. 32-37, 2013
Dzhabarzadeh RM. Nonlinear algebraic equations Lambert Academic Publishing, 2013, p. 101 (in Russian)
Dzhabarzadeh R.M. Nonlinear algebraic system with three unknowns variables. International Journal of Research Engineering and Science (IJRES), www.ijres.org, Volume2, Issue 6,14 June, 2014, pp 54-59
Khayniq (Хайниг Г). Abstract analog of Resultant for two polynomial bundles Functional analyses and its applications, 1977, 2,no. 3, p.94-95
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
Copyright © 2013-, Open Science Publishers - All Rights Reserved